Click on the post headline to read the full blogpost


Which Antibiotics Can Give You A Yeast Infection

A common question is, which antibiotics can give you a yeast infection? The simple answer to this is, in the right individual, any antibiotic can give you a yeast infection. It doesn’t matter which type it is as they all do the same things to your body.

Your natural intestinal flora

Antibiotics are prescribed by doctors for bacterial infections. There’s no doubting that antibiotics to an excellent job at killing bacteria, and this is the reason why every patient with some sort of infection gets prescribed them every time they go to see their doctor. This is where the trouble starts.

Because antibiotics are so freely given some people have taken numerous courses over the years, and now their bodies have become reliant on antibiotics to kill any infection. Antibiotics use wipes out your friendly intestinal bacteria which is there to prevent bacterial infections. This is your body’s natural defense system against bacteria and other micro-organisms, and without it fully functioning your body is open to a whole host of infections, and not just yeast infections.

The reason why so many women get yeast infections is because the Candida yeast which causes them lives naturally in all of us. It’s only when your body is compromised ( with antibiotics use ) that you can get a yeast infection. Once your body has no natural defense the Candida Albicans yeast mutates into a fungus, and then you start getting your symptoms.

Preventing a yeast infection after antibiotics use

You can help yourself after a course of antibiotics by replenishing your friendly bacteria after the course has finished. This will strengthen your intestinal flora, and also help prevent a re-occurrence of the infection that you took the antibiotics for. Antibiotics also weaken your immune system, and friendly bacteria will strengthen your immunity as well as a healthy diet that is low in sugar and fat.

If you look after yourself then a course of antibiotics won’t do you any harm. It’s when you take numerous courses over a period of time, and don’t help yourself with a healthy lifestyle.




Comments are closed.